# SDR A6WA200740365

- Difficulty date: July 9, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 16,195 hours, 14,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK ACCESS HOLE NR 11,  (550CB) WS 209.040 HAS PITTING ON IB AND OB ENDS APPROX  .005 INCH DEEP LOCATED IN NON CRITICAL AREA.  (K)   MAINTENANCE REMOVED PITTING, NDT, ROTO PEENED AND PROTECTED TREATED AREA.  (M)
